# SDR AALA201705159020

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 26,802 hours, 10,342 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R2 DOOR DAMPER REQUIRES SERVICE ( AT MIDWAY MARK IN YELLOW BAND). SERVICED R2 DOOR DAMPER PER AMM 52-22-614-002.
